# SDR CA121105016

- Difficulty date: September 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED AN UNCOMMANDED POWER LOSS ON THE NR 2 ENGINE OF APPROXIMATELY 30 PERCENT TORQUE.  THERE WERE NO INDICATIONS TO EXPLAIN THE POWER LOSS.  LIGHTS WERE TESTED, FAULT CHECK LISTS CARRIED OUT WITH NOTHING FOUND. THE POWER MANAGEMENT SELECTOR WAS RECYCLED AND THE ENGINE SLOWLY RECOVERED POWER. THE FLIGHT CONTINUED TO DESTINATION WHERE IT LANDED SAFELY.  TROUBLESHOOTING IS ON-GOING.
